# SDR FDEA201605141586

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,168 hours, 21,039 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Part serial: B396
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT TEST FTAM 4-66, RT ENG SHUTDOWN & RE-LIGHT FL 220 AIRSPEED 300KTS.  AFTER THE NORMAL SHUTDOWN OF THE RT ENG, RELIGHT WAS ATTEMPTED.  WHEN THE RT FUEL CONTROL SWITCH WAS POSITIONED FROM CUT OFF TO RUN THE SPAR, VLV OPEN & THE ENG VLV ON THE RT ENG DID NOT OPEN.  THE ENG VLV, WITH THE COMMANDED OPEN POSITION.  THERE WERE NO FUEL FLOW INDICATION.  WHEN THE RT FUEL CONTROL SWITCH WAS MOVED FROM RUN TO CUT OFF, THE ENG VLV LIGHT WENT OUT INDICATING THE ENG VLV WAS IN AGREEMENT WITH THE COMMANDED CLOSED POSITION.  R & R RT ENG LP & HP FUEL PUMPS IAW AMM 73-11-03-4 & 73-11-01-4. OPERATIONS & LEAK CHECKED GOOD IAW AMM 71-00-00-5-3.  REMOVED HP FUEL PUMP.
